# SDR UALA2011122707118

- Difficulty date: December 26, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,511 hours, 22,543 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SCUFF PLATE HAS DENT AND CRACK BETWEEN THE 5TH AND 6TH SCREW ATTACHMENT FROM FRONT OF AIRCRAFT AT TOP OF SCUFF PLATE. DENT IS 1. BY .50 WITH A CRACK IN THE DIAMETER OF THE DENT MEASURING .75 INCHES LONG.   THRESHOLD REMOVED.   TRANSFERRED ALL HOLES FROM OLD THRESHOLD TO NEW THRESHOLD, REPLACED THRESHOLD.
